# SDR GTIA021298

- Difficulty date: October 30, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV AREA FLOORBOARD BROKEN AND DELAMINATED.  REPAIRED DAMAGED AND DELAMINATED AREAS.
